# SDR P5CA2017092200335

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,548 hours, 2,794 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP FLUCTUATES BETWEEN 18 AND 26 DEG C WITH NO OR MINIMAL INPUT.   ZONE TEMP CONTROL BITE TEST NORMAL.  CLEANED FLT DECK AIR FILTER AND COCKPIT TEMP BULB ,OPS CHECKED NORMAL IAW AMM 21-65-03, AMM 21-61-09, AND AMM 21-61-03.
